# SDR USAAD97119

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48039
- System (JASC): 2150 · Cabin Cooling System
- Part: Ducts
- Condition: Loose
- Location: Lt/Rt Acm
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW/PIT - FLT 335 - 0N CLIMB-OUT, AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO FIELD.  FOUND RT AND LT ACM EXHAUST DUCTS OFF.  RECONNECTED, CHECKED GOOD.  (X)
